# SDR REXA2013081401521

- Difficulty date: August 14, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDE WALL SUPPORT STRIP HAS BROKEN ATTACH ANGLE FS 1015.  REPLACED SUPPORT BRACKET IAW SRM 51-42-06.
